By Topic

On the number of equivalence classes of Boolean functions under a transformation group (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

An asymptotic estimate is established for the number of equivalence classes of Boolean functions of n variables under transformations of the form f(x) \rightarrow f(Ax+b)+ L(x) , where x=(x_{l}, \cdots ,x_{n}), A is a nonsingular n by n matrix, b is a vector, and L(x) is a linear function.

Published in:

IEEE Transactions on Information Theory  (Volume:26 ,  Issue: 5 )